I was just hoping that you might have the answer I am hoping for? I started taking gabapentin 300mg twice a day, then 3 times a day, then 600mg twice a day then 3 times a day, now after 2 to 3 years later 800mg 3 times a day.
My doctor says it won’t cause erectile dysfunction but it started very soon after the 300mg 3 times a day.
I tried Viagra and Cialis very little help. My wife is very displeased and sometimes thinks it is something to do with her. I know it has nothing to do with her as she is my bride of 24 years and my soul mate spirit. I have very bad pain that the gabapentin used to help with but it now seems it helps no more.
I would rather have my manhood back and my bride be happy and me than be in pain that just won’t go away. To get to the real question, how slowly should I get off the gabapentin and will I ever be able to get back to normal?
I will have to just have to tolerate the pain now that I have my diabetes under control. I rarely have to take my diabetes medicine but a few times a week because it makes my numbers to low and I black out when they get to low.
Usually 82 morning, 92 lunch, and 98 dinner. Any help will be greatly appreciated.
Unfortunately gabapentin can cause impotence.
Side effects of the Urogenital System:
Infrequent: urinary tract infection, dysuria, impotence, urinary incontinence, vaginal moniliasis, breast pain, menstrual disorder, polyuria, urinary retention
Rare: cystitis, ejaculation abnormal, swollen penis, gynecomastia, nocturia, pyelonephritis, swollen scrotum, urinary frequency, urinary urgency, urine abnormality.
Talk to your doctor about coming off gabapentin and he/she could put you on some other medicine to help the pain. You don’t have to ween off gabapentin but please get your doctor to monitor you once you are off.